# SDR DALA1103596311

- Difficulty date: January 11, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 52,421 hours, 6,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND 2 EMERGENCY PATH LIGHTS AFT OF DOOR 1R INOPERATIVE.  MX RECONNECTED THE WIRING.  OPS CHECK WAS GOOD.
